Humira welts on injection site?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 4/5/2008 8:24 AM (GMT -7)   
Hi, has anyone else had a rash on the injection site afterwards?  I am surprised it is still very itchy and sore now two days later, especially on my stomach. :(
Diagnosed with Left-sided UC in 1995 at age 15, Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had 1 inch deep rectal ulcer 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Lomotil,  Tylenol pm, Lyrica started 1/17/08, Flagyl 750 mgs started 4/2/08, Humira started 4/4/08


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 4/5/2008 9:11 AM (GMT -7)   
I don't use Humira, but I have heard many who do ice the area first. They also let the Humira get to room tempature first. Hope that helps a little.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 4/5/2008 9:12 AM (GMT -7)   
Hi,oh absolutely!!! Benedryl does help.I get that just about everytime. I'm not sure about the stomach,I use my leg,the site isn't sure for me ,but gets the itchey welt.I know others here use there stomach.

Beth
Regular Member


Date Joined Aug 2003
Total Posts : 303
   Posted 4/5/2008 9:22 AM (GMT -7)   
Yep - it happens to me too. I actually find it's better on my stomach than on my leg though. My doctor told me to try Benedryl cream and that seems to help a lot. I put it on as soon as I do the injection. Try not to scratch it (hard, I know) because that seems to make the itchiness go on longer for me. I've also found that putting a very cold washcloth on it helps.
I hope that other than that, you get some good results from the Humira!
Beth
 
Dx in early 1999
Resection in June 2006
Currently on Humira
 


potatoqwn
Regular Member


Date Joined Jan 2006
Total Posts : 355
   Posted 4/5/2008 9:57 AM (GMT -7)   
Yes, it is a totally normal reaction.  Take oral Benadryl as needed and I would also apply the Benadryl cream or Cortaid cream on it too.  Some injections cause more of a reaction than others and I don't know why.  Thigh ones always cause a big itchy rash.  But this last tummy one did too.  Good luck.

Crohn'snme
Veteran Member


Date Joined Feb 2007
Total Posts : 734
   Posted 4/5/2008 11:24 AM (GMT -7)   
Nanners, I wished I would have read this earlier. My husband gave me my first four injections earlier today and they hurt. Ice would have helped and room temperature too. I will try that next time. I am icing now and it feels better. Your always full of good information. Thanks, Janice
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:37 PM (GMT -7)
There are a total of 2,736,019 posts in 301,348 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
294 Guest(s), 9 Registered Member(s) are currently online.  Details
Tnmproject, bdbbauden, ChickNorris, nostress, dbwilco, FamilyGuy, GoBU, Traveler, JKVR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer